Noncommutative cohomologies and Mumford groups

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

In this note we prove the "quadratic property" of the boundary mapping in the exact sequence of cohomologies. We present calculations for the action of the Galois group on the Mumford group.

Original languageEnglish (US)
Pages (from-to)241-244
Number of pages4
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume15
Issue number3
DOIs
StatePublished - Mar 1 1974

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Noncommutative cohomologies and Mumford groups'. Together they form a unique fingerprint.

  • Cite this